# SDR PLGA51951

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blades
- Condition: Loose
- Location: Nr 1 Blade
- Part time: 12,631 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON JANUARY 22, 1995, PROPELLER ASSY WAS REMOVED FOR PROP DE-ICE FAILURE ON THE NR 1 BLADE.  AFTER REMOVAL OF THE BAD DE-ICE BOOT, MOVEMENT WAS NOTED BETWEEN THE OUTER SLEEVE AND THE COMPOSITE MATERIAL.  ALL BLADES WERE THEN INSPECTED AND 2 MORE BLADES WERE FOUND TO HAVE MOVEMENT.  NO MOVEMENT IS ALLOWED IN THE AREA PER DOWTY CMM 61-10-36.  THE PROPELLER WAS TAKEN OUT OF SERVICE AND SENT TO DOWTY AEROSPACE FOR INSPECTION.  THE SUBSEQUENT DISASSEMBLY INSPECTION VERIFIED THE REMOVAL REASON.
